MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PENTARAY NAV; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC PENTARAY NAV; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D128211
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial flutter (afl) procedure with a pentaray nav catheter and one of the splines of the pentaray nav catheter got stuck sheath has been physically.Managed to complete the procedure with the same catheter.No patient consequences.No delay.Additional information was received on 10-mar-2026 which clarified that at the end of the procedure, while pulling the pentaray nav catheter back into the sheath, one spline became loose.However, it was pulled out of the patient¿s body completely together with the sheath.No patient injuries or consequences.Additional information was received on 12-mar-2026.The damage did result in a wire exposed.The customer stated there was resistance when trying to pull the catheter out of the sheath at the "heigth" of groin.Detachment was total.Detached section was stuck in sheath.After looking at the fluoroscopy, no further parts were visible inside the patient.Additional information was received on 15-mar-2026.Occurred during catheter exchange within the two sl0 sheaths (abbott).When advancing the catheter out of the sheath, as usual up to catheter deployment, no abnormalities.Subsequently, restricted maneuverability of the catheter, and an attempt was made to retract the catheter back into the sheath with minimal resistance.Thereafter, an insulation defect of the affected arm was noticed, no signals on monitor, noise artifact.The catheter was retrieved, and the insulation defect was noticed radiological imaging detected the insulation fragment at the tip of the sl0 sheath.It was retracted into the right atrium (ra) and removed from the patient.Fortunately, no negative consequences for the patient.Ablation was completed as planned using a second pentaray catheter.No foreign material remained inside patient.
 
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).The picture evaluation details: a photo was received for evaluation following johnson & johnson medtech (j&j medtech) procedures.According to the pictures provided by the customer, the spline is observed in one of the holes of the sheath.In addition, it is observed that the spline is detached with internal components exposed.This could be related to the resistance issue experienced by the customer.The potential cause to the issue could be related to the force applied when trying to remove the device from the sheath, this is not conclusive determined.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The customer complaint was confirmed based on the photo received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.H6.Investigation findings code of ¿appropriate investigation findings term/code not available (c22) represents photo analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
PENTARAY NAV
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24778657
Report Number2029046-2026-01111
Device Sequence Number6134581
Product Code MTD
UDI-Device Identifier10846835012255
UDI-Public(01)10846835012255(17)281201(10)31819962L
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD128211
Device Lot Number31819962L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown